MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12STF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during gynecological laparoscopic adnexal resection, the device had an issue when inserting a port and inserting ligasure.The device had seal damage.Inspecting the abdominal cavity with a camera, it was noticed that a blue foreign material was attached to the abdominal wall.The plastic that was used to organize the optical trocar or ligasure cord may have slightly attached to the tip due to friction, which might have fallen into the cavity.The dropped material was removed with forceps.If the foreign material was not a covidien product, the cause was believed to be the other manufacturer's trocar.The hospital thought it was not a problem with the main unit, so only the vinyl was returned.The main unit of ligasure has already been disposed of.The capsule was opened at the start of the examination, but it did not illuminate.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the trocars, cannula, circular seals and duckbill seals appeared intact.The duckbill seals and circular seals showed no pieces missing under a microscope examination.The obturators were received inserted in to the cannula, prolonged insertion can cause the envelope seal to become stretched.A small sample bag was received with a light blue colored foreign material.The piece of foreign material color doesn¿t match with the seals.It was reported that a component disengaged/disassociated from the device into the surgical cavity.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key12269379
Report Number9612501-2021-01276
Device Sequence Number4486308
Product Code GCJ
UDI-Device Identifier10884521181335
UDI-Public10884521181335
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB12STF
Device Catalogue NumberONB12STF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1